MathSciNet Relay Station
MathSciNet bibliographic data
MR2563785 (2011a:65077) 65F08 (65F10)
Miao, Shu-Xin; Zheng, Bing A note on double splittings of different monotone matrices. Calcolo 46 (2009), no. 4, 261–266.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement